Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PORTEX
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PORTEX
Model Number
Z210-16
Medical Device Problem Code
Gas/Air Leak (2946)
Health Effect - Clinical Code
Ventilator Dependent (2395)
Date of Event
01/07/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received indicating that the portex catheters suction pro leaked.It was not possible to identify the location of the leak, but an audible leak was noted.The consequences was depressurization with a high peep in a protonated patient.
New Search
Submit an Adverse Event Report
Brand Name
PORTEX
MDR Report Key
11310094
Report Number
3012307300-2021-01130
Device Sequence Number
838054
Product Code
BSY
UDI-Device Identifier
15019315046919
UDI-Public
15019315046919
Combination Product (Y/N)
N
Initial Reporter Country
BR
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign,health professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
02/10/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
06/01/2023
Device Model Number
Z210-16
Device Lot Number
3975210
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/12/2021
Initial Report FDA Received Date
02/10/2021
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
06/15/2020
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Life Threatening;